MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PSN PK VE PLY LM SZ F 8MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PSN PK VE PLY LM SZ F 8MM; PROSTHESIS, KNEE
Catalog Number 42518200608
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant medical products: 42558000301 - femoral component - 63642440.42538000601 - tibial component - 63614524.Unknown palacos cement.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient had a left unicompartmental knee arthroplasty.Approximately 2 years and 8 months post implantation, bilateral knee pain was reported, and a cortisone injection was administered to the study knee.All products remain implanted.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated:.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient had a left unicompartmental knee arthroplasty.Approximately 6 years post implantation, the patient reported knee pain and was administered a cortisone injection to the study knee.Subsequently, the patient continues with knee pain due to chondromalacia of patella.All products remain implanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h11.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient had a left unicompartmental knee arthroplasty.Approximately 6 years post implantation, the patient reported knee pain and was administered a cortisone injection to the study knee.Subsequently, the patient continues to have pain in the left knee due to osteoarthritis.Multiple cortisone injections have been provided.All products remain implanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11 product has not been returned.No product evaluation was able to be completed.The root cause of the reported event is not device related.Disease progression of osteoarthritis can continue in native bone structures as a patient continues to age.Other patient comorbidities, lifestyle, physical activities and some medications can increase the patient¿s risk for progressive osteoarthritis.Additionally, females have an inherent risk.Partial knee replacement is done to decrease pain, and increase flexibility, mobility and overall improve quality of life, as this is one of the least invasive approaches.Patients with disease progression of osteoarthritis in the affected joint develop knee pain and decrease in joint flexibility.As osteoarthritis progresses a loss of cartilage in the previously unaffected area of the knee has deteriorated to a point in which the patient and doctor may elect to provide steroid injections to reduce the pain and inflammation or even convert to a full-knee replacement to alleviate symptoms.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PSN PK VE PLY LM SZ F 8MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22374982
Report Number0001825034-2025-01928
Device Sequence Number17240505
Product Code HSX
UDI-Device Identifier00880304818293
UDI-Public(01)00880304818293(17)220531(10)63667578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Catalogue Number42518200608
Device Lot Number63667578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/21/2025
08/06/2025
10/06/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/11/2025
08/26/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight91 KG
Patient RaceAmerican Indian Or Alaskan Native